MathSciNet Relay Station
MathSciNet bibliographic data
MR1619999 11K41 (11K31 34C27)
Konyagin, S. V. On the recurrence of an integral of an odd conditionally periodic function. (Russian) Mat. Zametki 61 (1997), no. 4, 570--577; translation in Math. Notes 61 (1997), no. 3-4, 473–479
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement